© 2017-2018 DO IT FOR SHELBY

  • Facebook App Icon
  • Twitter App Icon

September 18, 2019

July 7, 2019

October 24, 2018

October 11, 2018

September 22, 2018

September 15, 2018

Please reload

Recent Posts

I'm busy working on my blog posts. Watch this space!

Please reload

Featured Posts

Tragic new use for an old drug

February 23, 2019

Loperamide is the active ingredient in Imodium, the over the counter drug that stops diarrhea. Lately, people have been taking it in dangerously high doses to either curb opiate withdrawal symptoms or to obtain the same euphoric feeling they can only get from opiates.

 

Loperamide is technically an opioid because it activates the same receptors as heroin and prescription opiates. When taken as instructed at normal doses, a minute amount is absorbed so very little becomes available in the bloodstream. Therefore it doesn’t cross the blood-brain barrier. However, in extremely high doses, one can feel the effects of the “opiate.” 

 

Sadly, not many people know about this and as a result, their loved ones who are seemingly clean are really at risk of dying from taking too much of the seemingly harmless anti diarrhea medication. 

 

Please take a moment to check out the link below. It is a google link that has several articles about the misuse of loperamide. The more we share this information with friends and family, the more lives we can save!

 

It’s OK to get help!

 

#doitforshelby

 

Loperamide overdose links 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

Share on Facebook
Share on Twitter
Please reload

Follow Us

I'm busy working on my blog posts. Watch this space!

Please reload

Search By Tags
Please reload

Archive
  • Facebook Basic Square
  • Twitter Basic Square
  • Google+ Basic Square